Translator Disclaimer
May 2019 On squared Bessel particle systems
Piotr Graczyk, Jacek Małecki
Bernoulli 25(2): 828-847 (May 2019). DOI: 10.3150/17-BEJ997

Abstract

We study the existence and uniqueness of solutions of SDEs describing squared Bessel particle systems in full generality. We define nonnegative and non-colliding squared Bessel particle systems and we study their properties. Particle systems dissatisfying non-colliding and unicity properties are pointed out. The structure of squared Bessel particle systems is described.

Citation

Download Citation

Piotr Graczyk. Jacek Małecki. "On squared Bessel particle systems." Bernoulli 25 (2) 828 - 847, May 2019. https://doi.org/10.3150/17-BEJ997

Information

Received: 1 July 2017; Revised: 1 September 2017; Published: May 2019
First available in Project Euclid: 6 March 2019

zbMATH: 07049392
MathSciNet: MR3920358
Digital Object Identifier: 10.3150/17-BEJ997

Rights: Copyright © 2019 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 2 • May 2019
Back to Top